# SDR SWAA2022081040438

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 51,344 hours, 28,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Broken
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR GIRT BAR PLASTIC CLIP BROKEN / [01] REMOVED AND REPLACED GIRT BAR STOP RING PER AMM 25-66-01.
